# SDR CALA0400719

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 19,764 hours, 6,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A FORWARD CABIN EMERGENCY LIGHT BATTERY PACK FAILED.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06-960-805.
